# SDR AALA20001262

- Difficulty date: August 1, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 1392 - AFTER TAKEOFF AT ELP RIGHT FLPS STUCK AT 5 DEGREES WITH SLIGHT ROLL TO THE LEFT.  ALSO HAD STALL FAILURE LIGHT.  TESTED STALL SYSTEM AND RIGHT STALL SYSTEM WOULD NOT TEST.  PULLED CIRCUIT BREAKER FOR RIGHT STALL SYSTEM AS PER CHECKLIST.  FOUND C/B L9 RIGHT INSTRUMENT TRANSFORMER CIRCUIT BREAKER TRIPPED.  AFTER CIRCUIT BREAKER REINSTATED SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
